MathSciNet Relay Station
MathSciNet bibliographic data
MR1621937 (99i:81102) 81R50 (17B37 82B23)
Hodges, Timothy J. The Cremmer-Gervais solution of the Yang-Baxter equation. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1819–1826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement